“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 82
School of Mathematics
  Title:   A note on exact sequences
1.  B. Davvaz
2.  Y. A. Parnian-Garamaleky
  Status:   Published
  Journal: Bull. Malaysian Math. Soc.
  Vol.:  22
  Year:  1999
  Pages:   53-56
  Supported by:  IPM
In this paper a new notion of an exact sequence is introduced which is called U-exact sequence. Some interesting results concerning this concept are proved.

Download TeX format
back to top
scroll left or right